MAUDE Adverse Event Report: MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The date of the sae onset was on (b)(6) 2023, but the site was aware of this event yesterday ((b)(6) 2023), reporting this information to us during today.The reported sae was described as post-surgical paralytic ileus, treatment with nasogastric tube and parenteral nutrition which led to a prolonged hospitalization.The subject is a 55-year-old male patient, who suffered from a locally advanced neoplasm of the cecum, for which he underwent a laparoscopic right hemicolectomy and lymphadenectomy on (b)(6) 2023.On (b)(6) 2023, three days after the surgery the patient began to have abdominal pain and was unable to defecate.An abdominal ct scan was performed which showed a picture of paralytic ileus.It was decided to place a nasogastric tube and parenteral nutrition.The event is still ongoing.
 
Additional Manufacturer Narrative
According to the investigator´s criteria, the sae has been determined to be related to the procedure (causal), but not related to the investigational device.

Brand Name
M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key17747284
Report Number1223422-2023-00029
Device Sequence Number19873806
Product Code GEI
UDI-Device Identifier00811099010388
UDI-Public00811099010388
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1002
Device Catalogue Number1002
Was Device Available for Evaluation? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age55 YR
Patient SexMale